# SDR SWAA2014041427143

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 40,226 hours, 23,243 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL BETWEEN NR 5 & NR 6 SPOILERS AFT SUPPORT FRAME CRACKED AT UPPER OTBD FASTENER HOLE.  R & R FRAME IAW SRM.
